SciELO - Scientific Electronic Library Online

 
vol.13 número1On strongly α-I-Open sets and a new mappingEvolutionary method of construction of solutions of polynomials and related generalized dynamics índice de autoresíndice de materiabúsqueda de artículos
Home Pagelista alfabética de revistas  

Servicios Personalizados

Revista

Articulo

Indicadores

Links relacionados

Compartir


Cubo (Temuco)

versión On-line ISSN 0719-0646

Resumen

MANAKA, Hiroko  y  TAKAHASHI, Wataru. Weak Convergence Theorems for Maximal Monotone Operators with Nonspreading mappings in a Hilbert space. Cubo [online]. 2011, vol.13, n.1, pp.11-24. ISSN 0719-0646.  http://dx.doi.org/10.4067/S0719-06462011000100002.

Let C be a closed convex subset of a real Hilbert space H. Let T be a nonspreading mapping of C into itself, let A be an α-inverse strongly monotone mapping of C into H and let B be a maximal monotone operator on H such that the domain of B is included in C. We introduce an iterative sequence of finding a point of F(T)∩(A+B)-10, where F(T) is the set of fixed points of T and (A + B)-10 is the set of zero points of A + B. Then, we obtain the main result which is related to the weak convergence of the sequence. Using this result, we get a weak convergence theorem for finding a common fixed point of a nonspreading mapping and a nonexpansive mapping in a Hilbert space. Further, we consider the problem for finding a common element of the set of solutions of an equilibrium problem and the set of fixed points of a nonspreading mapping.

Palabras clave : Nonspreading mapping; maximal monotone operator; inverse strongly-monotone mapping; fixed point; iteration procedure.

        · resumen en Español     · texto en Inglés     · Inglés ( pdf )

 

Creative Commons License Todo el contenido de esta revista, excepto dónde está identificado, está bajo una Licencia Creative Commons